# SDR HNAA2015022000056

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 54,885 hours, 60,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443LB
- Part serial: 0787
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EMERGENCY LIGHT IS INOPERATIVE.  R & R POWER SUPPLY 3351, PS3 IAW MM 33-51-00.
